The Debye scattering formula in n dimensions

Thomas Wieder

Abstract


An integral for the Debye scattering formula is given which is valid for any dimension $n \ge 2$. Explicit formulas for $n=2,\ldots,8$ are provided, too.

Full Text: PDF

How to Cite this Article:

Thomas Wieder, The Debye scattering formula in n dimensions, J. Math. Comput. Sci., 2 (2012), 1086-1090

Copyright © 2012 Thomas Wieder. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS